MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Cusp Tear (2656); No Information (3190)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty ring, the ring was explanted and replaced with an unknown device.The reason for the replacement was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that at the time of suture, the patient's native valve was torn due to calcification and was not able to be repaired with the 30mm annuloplasty ring.Subsequently, the 30mm ring was explanted and replaced with a larger ring of the same model.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic¿s quality laboratory, visual inspection noted that there was no blood content evident on the returned annuloplasty ring, and it appeared in tact with no evidence of distortion or fracture.Radiology showed no fractures or deformations along the ring.Conclusion: based on the analysis, the cause of the event cannot be determined.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7772822
Report Number2025587-2018-02095
Device Sequence Number19112139
Product Code KRH
UDI-Device Identifier00613994758651
UDI-Public00613994758651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Model Number638RL30
Device Catalogue Number638RL30
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2019
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer09/07/2018
04/03/2019
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date09/17/2018
04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;